Duke Mathematical Journal

Normal maps, covering spaces, and quadratic functions

G. W. Brumfiel and R. J. Milgram

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 663-694.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312390

Digital Object Identifier
doi:10.1215/S0012-7094-77-04428-3

Mathematical Reviews number (MathSciNet)
MR0470965

Zentralblatt MATH identifier
0376.57016

Subjects
Primary: 57B10

Citation

Brumfiel, G. W.; Milgram, R. J. Normal maps, covering spaces, and quadratic functions. Duke Math. J. 44 (1977), no. 3, 663--694. doi:10.1215/S0012-7094-77-04428-3. https://projecteuclid.org/euclid.dmj/1077312390


Export citation